• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6644
School of Physics
  Title:   Parasupersymmetry and Shape Invariance in Differential Equations of Mathematical Physics and Quantum Mechanics
  Author(s): 
1.  M.A. Jafarizadeh
2.  H. Fakhri
  Status:   Published
  Journal: Ann. Phys.
  No.:  2
  Vol.:  262
  Year:  1998
  Pages:   260-276
  Supported by:  IPM
  Abstract:
It has been shown that all second-order associated differential equations obtained from the master function have the properties of parasupersymmetry and shape invariance. Using this fact, all of the well-known one-dimensional shape invariant parasupersymmetric Hamiltonians have been obtained by an appropriate choice of master function and corresponding weight function, where only two of these parasupersymmetric Hamiltonians can be interpreted as the Hamiltonian of motion of spin-(p/2) particle in the presence of a magnetic field along the z-axis.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right